# SDR ASAA2022051638345

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,275 hours, 16,578 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WITH RECALL. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 801. AFTER PUSHING BIT SWITCH ON ZONE TEMP CONT 2, RAM AIR ACT RED LIGHT ILLUMINATED. AFTER PUSHING PREV FLIGHT ON ZONE TEMP 2, RAM AIR ACT RED LIGHT ILLUMINATED. PUSHED VERIFY AND TEMP CONT 2 PASSED GREEN OK. RESET FAULTS.
